期刊文献+
共找到1篇文章
< 1 >
每页显示 20 50 100
An Approximate Algorithm of Generating Variates with Arbitrary Continuous Statistical Distributions
1
作者 Zhang Zhengjun Yang Ziqiang Zhang Chunming&Feng Yuncheng(School of Management, Beijing University of Aeronautics&Astronautics, Beijing 100083, China) (Institute of Computational Math.& Set. Eng. Computing,Academia Sinica, Beijing 100080, China) (Dept. o 《Journal of Systems Engineering and Electronics》 SCIE EI CSCD 1996年第1期35-42,共8页
This paper discusses an approximate algorithm method which can be used to generate arbitrary non-uniform continuous variates. Percentile calculations of arbitrary continuous distributions are given.In addition, the id... This paper discusses an approximate algorithm method which can be used to generate arbitrary non-uniform continuous variates. Percentile calculations of arbitrary continuous distributions are given.In addition, the idea Of the algorithm is applied to probability computing. 展开更多
关键词 Variate generation MONOTONICITY Curve fitting probability computing.
在线阅读 下载PDF
上一页 1 下一页 到第
使用帮助 返回顶部